RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vychisl. Metody Programm.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vychisl. Metody Programm., 2012, Volume 13, Issue 4, Pages 511–516 (Mi vmp57)  

Вычислительные методы и приложения

A finite difference method for solving nonlinear shallow water equations on unstructured grids

A. V. Drutsa

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: An algorithm for solving a finite-difference scheme that approximates the shallow water equations with a nonlinear part on unstructured grids is proposed. A comparison of the numerical results obtained for nonlinear and linear cases is discussed. The effect of “bad” grid elements on numerical results is analyzed.

Keywords: shallow water equations; nonlinear tidal wave equations; finite difference schemes on unstructured grids.

Full text: PDF file (547 kB)
UDC: 519.6
Received: 15.09.2012

Citation: A. V. Drutsa, “A finite difference method for solving nonlinear shallow water equations on unstructured grids”, Vychisl. Metody Programm., 13:4 (2012), 511–516

Citation in format AMSBIB
\Bibitem{Dru12}
\by A. V. Drutsa
\paper A finite difference method for solving nonlinear shallow water equations on unstructured grids
\jour Vychisl. Metody Programm.
\yr 2012
\vol 13
\issue 4
\pages 511--516
\mathnet{http://mi.mathnet.ru/vmp57}


Linking options:
  • http://mi.mathnet.ru/eng/vmp57
  • http://mi.mathnet.ru/eng/vmp/v13/i4/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vychislitel'nye Metody i Programmirovanie
    Number of views:
    This page:83
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020